2024 Family Medicine Midwest Conference Exhibit Prospectus





Friday & Saturday October 18-19, 2024

University of Wisconsin -Madison Union South building 1308 W Dayton Street Madison, WI

20+ Exhibit Hours throughout the weekend

Family Medicine Midwest is a multi-state collaboration dedicated to building a strong family medicine workforce to provide high-quality, comprehensive care to the Midwest region.

The FMM Annual Meeting serves the Family Medicine community in the Midwest region; Family Medicine residency programs and Departments of Family Medicine in this geographic area will attend.

Illinois * Indiana * Iowa * Kansas * Michigan * Minnesota * Missouri * Nebraska * North Dakota * South Dakota * Wisconsin

Why You Should Exhibit at FMM ...

Being an exhibitor at Family Medicine Midwest is a great opportunity for you to:

- Generate new leads;
- Engage in face-to-face interaction with primary care healthcare professionals from across the Midwest;
- Build visibility and recognition for your company; and
- Introduce new products and services to attendees

350+ attendees expected this year!

Primary Care Physicians & Faculty, Residents and Medical Students Family Medicine Residency Programs from across the Midwest

Family Medicine Midwest Conference 2024

FMM attracts physicians, faculty, residents and medical students from the Midwest region to:

- Attract and inspire medical students to choose Midwest Family Medicine Residency Programs
- Provide a format for residents to present, to learn from each other and from faculty presenters, and find their family
 medicine career path
- Showcase the amazing variety of career opportunities in family medicine

_ . .

• Share innovative ideas, best practices and build regional networks dedicated to improving the health of all patients, tackling many of today's most daunting public health challenges.

Family Medicine Midwest provides a forum to share information about educational, clinical, policy and research issues affecting primary health care. It also provides an opportunity to connect one-on-one to develop and enhance relationships with other primary care colleagues with common academic and clinical interests.

Family Medicine Midwest Foundation Member Organizations

Illinois Academy of Family Physicians Foundation, Indiana Academy of Family Physicians, Northwestern-Feinberg School of Medicine (IL), University of Minnesota, Carle Foundation Family Medicine Residency Program (IL), United Family Medicine Residency Program (MN), Minnesota Academy of Family Physicians, Cook County/Loyola Provident Faculty Development Program, University of Chicago/NorthShore Health System, Rosalind Franklin University - Chicago Medical School, Michigan Academy of Family Physicians, University of Wisconsin Dept. of Family and Community Medicine

The Family Medicine Midwest Foundation, a 501 (c) 3 organization, is an established leader in collaborative family medicine workforce development. With more patients gaining health insurance via the Affordable Care Act, the incredible value of family physicians is recognized, and the need is justified. We must capitalize on this momentum and build our family medicine future.

2024 FMM tentative agenda (exact schedule TBD)

Friday		
8:30 am	Registration Opens	Varsity Foyer
9:00 am – 7:30 pm	Conference Exhibits, FMM Collaboratives & Preconference Workshop	
9:00 am – 10:30 am	FMM Collaboratives & Preconference Workshop	
10:30 – 10:45 am	Break with Exhibits	Varsity Lounge
10:45 – 12:00 pm	FMM Collaboratives & Preconference Workshop, POCUS workshop	
11:45 am – 12:30pm	FMM committee's kickoff (Host & Education committee mbrs only)	
12:30 – 2:00 pm	Lunch and opening plenary.	Varsity II & II
2:00 – 3:00 pm	Education Sessions (60 min)	
3:05 – 3:35 pm	Education Sessions (30 min)	
3:35 – 4:00 pm	Break with Exhibits	Varsity Lounge
4:00 - 4:30 am	Educational Sessions (60 mins)	
4:35 – 5:35 pm	Educational Sessions (60 mins)	
5:30 – 7:30 pm	Welcome Reception	Varsity Lounge
Saturday		
7:30 am	Registration opens	
8:00 am – 6:00 pm	Conference exhibits	Varsity Lounge
8:00 – 9:00 am	Continental Breakfast	Varsity Lounge
9:05 - 10:05 am	Educational Sessions (60 mins)	
10:10 – 10:40 am	Educational Sessions (30-minute)	
10:40 - 11:45	Break with Exhibitors	Varsity Lounge
11:45 – 12:45 pm	Boxed Lunch (grab a box at marquee foyer and eat where you like in the union)	
1:00 – 2:00 pm	Plenary	Marquee
2:00 – 2:30 pm	Educational Sessions (30-minute)	
2:35 – 3:05 pm	Educational Sessions (30-minute)	
3:10 – 4:10 pm	Break with Exhibitors	Varsity Lounge
4:15 – 5:15 pm	Educational Sessions (60-minute)	
5:15 – 7:15 pm	Residency Fair in Exhibit Hall	Varsity I & II

Family Medicine Midwest Conference 2024 FMM Exhibitor Supporter Levels and Benefits

\$5500 Platinum Level Supporter includes:

- Prime Exhibit space (6-foot draped table)
- Company Full-color logo prominently displayed on FMM Conference website landing page
- Click-through logo (link to your website) from the FMM Conference website landing page
- Invitation to attend annual host committee planning session for FMM Conference
- Exclusive Sponsorship of an FMM attendee element/event (coffee break, water station, etc)
- FMM Welcome Bag Insert (provide 400 copies for placement in attendee bags)
- Opportunity to have a listing on the FMM Career Center https://www.fmmidwest.org/career-center
- Two complimentary FMM conference registrations
- Acknowledgement (visual recognition) on FMM continuous looping Conference Slide Show
- Podium/Verbal recognition at conference plenary session
- Invitation to attend FMM Friday Evening Welcome Reception
- Written Recognition company name listed on FMM onsite conference signage

\$2500 Gold Level Supporter includes:

- Exhibit space (6-foot draped table)
- FMM Welcome Bag Insert (provide 400 copies for placement in attendee bags)
- Opportunity to have a listing on the FMM Career Center https://www.fmmidwest.org/career-center
- One complimentary FMM conference registration
- Acknowledgement (visual recognition) on FMM continuous looping Conference Slide Show
- Invitation to attend FMM Friday Welcome Reception
- Written Recognition company name listed on FMM onsite conference signage

\$1000 Silver level Supporter includes:

- FMM Welcome Bag Insert (provide 400 copies for placement in attendee bags)
- Acknowledgement (visual recognition) on FMM continuous looping Conference Slide Show
- Opportunity to have a listing on the FMM Career Center https://www.fmmidwest.org/career-center
- One complimentary FMM conference registration
- Invitation to attend FMM Friday Welcome Reception
- Written Recognition as a Supporter- company name listed on FMM onsite conference signage

\$500 Bronze Level Supporter includes:

- FMM Welcome Bag Insert (provide 400 copies for placement in attendee bags)
- Acknowledgement (visual recognition) on FMM continuous looping Conference Slide Show

FMM Exhibit Contract Rules and Regulations

Contract: The Rules and Regulations become binding upon acceptance of this contract between the applicant and the accredited provider/meeting manager for Family Medicine Midwest Conference 2024, Illinois Academy of Family Physicians (IAFP).

Use of Exhibit Space: No exhibitor may assign or sublet any portion of their exhibit space to another exhibitor without the permission of IAFP. The rights and privileges of any exhibitor shall not be infringed upon by another. Demonstrations, distribution of literature, etc. must be made inside the exhibitor's exhibit area. Canvassing outside the tabletop exhibit area is forbidden.

Rules for Exhibits: Space assignments will be made by IAFP and IAFP reserves the right to make changes in assignments at any time. The IAFP may deny exhibiting privileges or require the removal of any exhibit or promotion (wholly or in part) that the IAFP finds objectionable. No exhibit will be accepted if the IAFP determines the exhibit is in poor taste, offensive to persons in attendance promotes an activity that is unethical or illegal, or in general, is not in keeping with the mission of the IAFP. The IAFP reserves the right to reject, at any time, any exhibitor agreement to exhibit for any reason.

Exhibitors may not, for example, distribute marketing materials in other areas of the meeting facility (e.g., flyers or door drops or non-IAFP approved signage). The IAFP will review hand-out materials offered by each exhibitor at the meeting. If an exhibitor's materials are not acceptable (i.e. not evidence-based) the exhibitor would be informed that they need to withdraw the materials from their exhibit. If an exhibitor refuses to withdraw the unacceptable materials, they will be told to leave the meeting. The funds paid to the IAFP for the exhibitor booth will not be refunded.

Exhibitors receive badges for two (2) company representatives, which allow two individuals to attend the conference including the educational sessions and meal events. All badges are personal and cannot be shared. If an exhibitor uses participation in an educational session to promote their company or products, they will be told to leave the meeting. The funds paid to the IAFP for the exhibitor booth will not be refunded.

The IAFP will not be responsible for any expenses incurred by the exhibitor related to attending the conference (i.e. travel expenses, meals, etc.). **Code of Conduct:** The IAFP is committed to providing a safe and productive environment for everyone present at our meetings. IAFP expects all participants, including attendees, vendors, IAFP staff, and volunteers at IAFP meetings, will conduct themselves in a professional manner that is welcoming to all participants and free from any form of discrimination, harassment, or retaliation.

Participants shall treat each other with respect and consideration to create a collegial, inclusive, and professional environment at IAFP Meetings. Creating a supportive environment to enable scientific discourse at IAFP meetings is the responsibility of all participants.

Participants will avoid any inappropriate actions or statements based on individual characteristics such as age, race, ethnicity, sexual orientation, gender identity, gender expression, marital status, nationality, political affiliation, ability status, educational background, or any other characteristic protected by law. Disruptive or harassing behavior of any kind will not be tolerated.

If you experience or witness a violation of this policy or otherwise have any other concerns, please contact IAFP staff who will work with the appropriate IAFP leadership to resolve the situation. We value your attendance and want to make your experience as productive and stimulating as possible. Participants violating this policy may be asked to leave the meeting and could negatively impact their attendance at future meetings.

Cancellation of Meeting: Should any situation arise that is beyond the control of the IAFP that prevents the opening of a meeting, the holding of a meeting and/or the exhibit portion, the IAFP will not be liable for any expenses or losses incurred by the exhibitor.

Cancellation Policy of Exhibit Sponsorship:

Exhibit space that has been assigned and confirmed by IAFP may be canceled by written notice to Desma Rozovics at drozovics@iafp.com. If notice of cancellation is received: • with at least 30 days prior to start of meeting- Exhibitor forfeits 50% of total cost

• with less than 30 days prior to meeting start - Exhibitor forfeits 100% of total cost

Company will still receive written and online promotion as stated in benefits.

Contact Desma at drozovics@iafp.com or 312-301-6232 for more information